The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2018 | 2017 | 2014 | 2013 | 2012 | 2011 | 2010 | 2007 | 2005 | 2004 | 2002 | 2001
Number of items: 16.


Bryant, Darryn; Herke, Sarada; Maenhaut, Barbara and Webb, Bridget S. (2018). On Hamilton decompositions of infinite circulant graphs. Journal of Graph Theory, 88(3) pp. 434–448.


Brignall, Robert; Korpelainen, Nicholas and Vatter, Vincent (2017). Linear Clique-Width for Hereditary Classes of Cographs. Journal of Graph Theory, 84(4) pp. 501–511. file


Knor, Martin and Širáň, Jozef (2014). Smallest vertex-transitive graphs of given degree and diameter. Journal of Graph Theory, 75(2) pp. 137–149.


Grannell, Mike J.; Griggs, Terry S.; Máčajová, Edita and Škoviera, Martin (2013). Coloring cubic graphs by point-intransitive Steiner triple systems. Journal of Graph Theory, 74(2) pp. 163–181.


Grannell, M. J. and Knor, M. (2012). On the number of triangular embeddings of complete graphs and complete tripartite graphs. Journal of Graph Theory, 69(4) pp. 370–382.

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.

Richter, Bruce R.; Siran, Jozef and Wang, Yan (2012). Self-dual and self-Petrie-dual regular maps. Journal of Graph Theory, 69(2) pp. 152–159.


Korpelainen, Nicholas and Lozin, Vadim V. (2011). Bipartite induced subgraphs and well-quasi-ordering. Journal of Graph Theory, 67(3) pp. 235–249.

Loz, Eyal; Mačaj, Martin; Miller, Mirka; Šiagiová, Jana; Siran, Jozef and Tomanová, Jana (2011). Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach. Journal of Graph Theory, 68(4) pp. 265–284.


Macbeth, Heather; Šiagiová, Jana; Širáň, Jozef and Vetrík, Tomáš (2010). Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter. Journal of Graph Theory, 64(2) pp. 87–98.


Širáň, J. and Tucker, T. W. (2007). Characterization of graphs which admit vertex-transitive embeddings. Journal of Graph Theory, 55(3) pp. 233–248.


Baskoro, E. T.; Miller, M.; Sutton, M. and Siran, J. (2005). Complete characterization of almost Moore digraphs of degree three. Journal of Graph Theory, 48(2) pp. 112–126.


Grannell, Mike; Griggs, Terry; Knor, Martin and Skoviera, Martin (2004). A Steiner triple system which colours all cubic graphs. Journal of Graph Theory, 46(1) pp. 15–24.


Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.


Archdeacon, D.; Bonnington, P. and Siran, J. (2001). Trading crossings for handles and crosscaps. Journal of Graph Theory, 38(4) pp. 230–243.

Tucker, T,; Watkins, M. and Širáň, J. (2001). Realizing finite edge-transitive orientable maps. Journal of Graph Theory, 37(1) pp. 1–34. restricted access item, not available for direct download

This list was generated on Mon Jun 18 22:24:33 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU